# SDR SWAA2025082908310

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 29,016 hours, 14,526 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR MOUNTED ASSIST HANDLE NEEDS TIGHTENED.   TIGHTENED LOOSE FWD SERVICE DOOR MOUNTED ASSIST HANDLES IAW STEP 2(D).
